MAUDE Adverse Event Report: COVIDIEN ALTITUDE; APPARATUS, AUTOTRANSFUSION

COVIDIEN ALTITUDE; APPARATUS, AUTOTRANSFUSION
Model Number 8888571370
Medical Device Problem Code Air Leak (1008)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 12/22/17.An investigation is currently under way; upon completion the results will be forwarded.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer states air in drainage.
 
Additional Manufacturer Narrative
An investigation into the reported condition was performed.The complaint report indicates that no sample is available in connection with this complaint report.Without a sample we are unable to perform a thorough follow up investigation to include functional and visual evaluation to determine the root cause(s) of the reported condition or implement any corrective action(s).Unfortunately without a sample we are unable to confirm the reported condition if a sample should be returned at a later date this complaint will be reopened and the investigation updated to reflect our findings.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process of lot 17d098fhx.If information is provided in the future, a supplemental report will be issued.

Brand Name
ALTITUDE
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
COVIDIEN
sragh industrial estate,rahan
tullamore
MDR Report Key7143721
Report Number9611018-2017-05015
Device Sequence Number16462578
Product Code CAC
UDI-Device Identifier20884521060972
UDI-Public20884521060972
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2022
Device Model Number8888571370
Device Catalogue Number8888571370
Device Lot Number17D098FHX
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/01/2017
Supplement Date Received by Manufacturer12/01/2017
Initial Report FDA Received Date12/22/2017
Supplement Report FDA Received Date02/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1